# SDR SWIA2023052302

- Difficulty date: May 2, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 35,066 hours, 24,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LINTEL STGR3L FS280     (C-CHECK RO 5/21/2023)    REPAIRED  LINTEL STGR3L FS280 REF REO 670-53-21-493 REV-D, 2015-07-10PERFORMED LEAK CHECK IAW CRJ 900 AMM 21-31-00-910-801-A02 LEAK TEST GOOD.COMPLIED WITH 51-900-1002-SKY
